# SDR P5CA0100468

- Difficulty date: February 21, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 68,079 hours, 16,844 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON AFT CARGO DOOR EXT SKIN AT LOWER FWD SECTION AT INSP PANEL.  REPAIRED PER SRM 52-00-03.
